| Catalog Number |
178833 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
10/09/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) evaluated the instrument on (b)(6) 2016.The fse found a leak from the tubing through pinch valve (pv37).The fse replaced the tubing through pv37 resolving the leak.The repairs were verified per established service procedures.The beckman coulter internal identifier for this event is (b)(4).
Event or Problem Description
The customer reported approximately 20 ml of clenz leaked from a coulter lh 500 hematology analyzer.The leak was not contained.The customer was wearing personal protective equipment (ppe) consisting of a laboratory coat and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.Erroneous patient results were not generated and there was no change or affect to patient treatment in connection to the event.There was no impact to patient results and controls.